# SDR FDEA202007131807

- Difficulty date: July 13, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055000E51
- Part serial: CP12715
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 18,918 hours, 10,858 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.  LOCATED AT 27 INCH OUTBOARD FROM RIB 13 AND 26 INCH FROM TRAILING EDGE ON LT HORIZONTAL STABILIZER (1EA) (L=1.75 INCH. W=1.5 INCH).  REPAIRED LT ELEVATOR UPPER SKIN PANEL HONEY COMB CORE CELL LOCATED AT 26 INCH FROM OUTBOARD ERIB 13 AND 26 INCH FROM T/E ON LT HORIZONTAL STABILIZER, AS PER A300 SRM 55--  21-12 PAGE BLOCK 201 PARAGRAPH 5.J.  EXACT LOCATION IS BETWEEN STA 576 AND STA 633, AS PER A300 AMM 06-31-55-00 AND EA NO 6-5520-T0355929 P(1) THIS REPAIR IS CAT. A.
